# SDR NACA20020058

- Difficulty date: November 6, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 34,065 hours
- Engine: Pwa R2800CB3
- Engine time: 96 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gland Nut
- Part number: 9265
- Condition: Loose
- Location: Nr 15 Cylinder
- Part time: 96 hours
- Component: Cylinder, Pwa
- Component part number: 356994
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

NR  4 ENGINE PRECAUTIONARY SHUT DOWN DUE TO THE LOWER INBOARD SIDE OF THE ENGINE  PRODUCING A STEADY STREAM OF BLUE SMOKE.  TIGHTENED THE NR 4 ENGINE, NR 15 CYLINDER EXHAUST PUSH ROD TUBE GLAND NUT, LEAK CHECK GOOD.
